# SDR CA960304001

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 54C546347
- Condition: Leaking
- Location: Nr 2 Nacelle
- Part time: 9,919 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)HEAVY HYDRAULIC LEAK FROM #2 NACELLE. GEAR SOLENOID SEQUENCE VALVE FOUND CRACKED. SB 8-32-124 IS RELEVANT.
